# SDR CA070309003

- Difficulty date: March 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 9,346 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100101
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,597 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT FELT A VIBRATION AND UPON LANDING CHECKED MAIN ROTOR BLADES. A CRACK APPROXIMATELY 18 INCHES FROM THE ROOT, RUNNING PERPENDICULAR TO THE TRAILING EDGE WAS DISCOVERED. IT APPEARS AS IF THE BLADE DEBONDED AT A RIB, AS THE CRACK FOLLOWS STRAIGHT FROM THE RIB TOWARD THE C-CHANNEL BEFORE IT TRAILS OFF TO THE SIDE.  MDHI )OEM) HAS SUGGESTED THAT THE CAUSE WAS TOO MUCH TENSION ON THE BLADES AT TIE-DOWN, OIL-CANNING BETWEEN THE RIBS PUTTING PRESSURE ON THE BOND. (TC NR 20070309003)
